# SDR LR7A2012111100412

- Difficulty date: November 11, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 60,371 hours, 29,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK,  FOUND FUSELAGE BELLY SKIN GOUGED FS 297, WL 126, LBL 20.  REPAIR ACCOMPLISHED IAW SMP 583 FIG 51-140-12.
